Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Motion sickness post bilateral cataract surgery, occurs as waves of nausea, have low appetite. Reason?

Hi Dr...I had bilateral cataract surgery in late January with multifocal lenses implanted. Since then, I seem to have acquired motion sickness . Usually when I am on the computer or watching TV....but it has occurred while in bed. It comes as waves of nausea and my appetite is now very poor. Had work up for O & P issues....blood tests normal. Grasping now.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
1. After cataract surgery, vision takes time to stabilize itself, and initially leads to motion sickness,nausea due to destabilizing vision, it will take about 3-4 weeks for your vision to be stable.
2. As cataract block the central line of sight and impairs vision, thus after surgery, any activity causing eye strain can lead to motion sickness due to vision being not stable at that point.
3.It is important to consult your doctor or Attending Ophthalmologist for any untoward effect of lenses implanted or side effects of any medications prescribed.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor